PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones
Lecturas Matemáticas
Volumen 18 [2] (1997)Páginas 131 - 149
Artículos Matemáticos

Nonstandard construction of Brownian motion and G - martingales on Lie groups

Myriam Muñoz de Özak
Universidad Nacional de Colombia, Bogotá

Resumen.Se consideran algunas propiedades de los productos infinitos no absolutamente convergentes. Se incluyen varios ejemplos significativos que ilustran el alcance de los resultados.

Abstract. A nonstandard construction of Brownian motion is given and a lifting theorem for semi - martingales on Lie groups is proved. Nonstandard representations of stochastic exponential and logarithm are introduced in order to render easy the definition of G - martingales, wich on Lie groups correspond to -martingales on manifolds.

Palabras claves. Manifolds, Lie algebras and Lie groups, Brownian motion, martingales, internal martingales, S - continuity, stochastic processes, stochastic differential equations, liftings of stochastic processes and of martingales.

Codigo AMS. Primary 60J65. Secondary 60B15.

Archivo completo : Formato [PDF] (319 K).